I have been taking Tamoxifen for 6 months after a lumpectomy, Prior to this I was on HRT OWING TO EARLY MENOPAUSE. I DONT SUFFER FROM HOT FLASHES, HOWEVER I HAVE SEVERE MOOD SWINGS,along with depression. I am seriously considering going back on HRT,,,I want my quality of life back! I WOULD LIKE TO HEAR FROM ANYONE WHO IS TAKING hrt AND tAMOXIFEN.
HRT should never be taken while on Tamoxifen.My advice to you would be to talk to your oncologist before taking any medication that could be contraindicated.
Please click on the link below.You have excellent information from wonderful women in this Community Forum.
HRT after meonpause is maily indicated for disruptive physical symptoms such as hot flashes.
Since you indicate this is not your problem, an antidepressant might be the best way to go to deal with your mood swings and depression. If a doctor other than your oncologist prescribes one for you, be sure to check it out with your oncologist, because some antidepressants can reduce the effectiveness of tamoxifen.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.